# SDR DHL96807001

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: AN325
- Condition: Lack Of Lube
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR NOT LATCHED LIGHT ILLUMINATED DURING UPLATCH CHECK.  ABNORMAL PROCEDURES COMPLIED, FOUND RIGHT HAND GEAR UPLATCH UPPER AND LOWER LINK BOLTS STIFF.  CLEANED, LUBED AND RETORQED, OPS CHECK OK MM 32-60.
